Do protein supplements cause erectile dysfunction?
can consumption of protein supplements lead to erectile dysfunction...if so how can that be treated and how much time does it take to be normal?can consumption of protein supplement cause shrinking of testicals ,if so how can i increase size of testicals?
Many of the health supplements contain steroids and creatine which will cause adverse effects to the body including erectile dysfunction. Better not to use them and always seek help from a nutritionist before starting health supplements.
Hope I have answered your query. Let me know if I can assist you further.
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]